Flash Flood, Orange
- When
- July 14, 1:30 PM CST to 3:00 PM CST
- Where
- Orange County, Vidor
- Property damage
- $2,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 30.117, -94.017
The I-10/Highway 105 underpass was impassable due to several feet of water.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LCH wrote it up.
The I-10/Highway 105 underpass was impassable due to several feet of water.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jul 14, 8:31 AM CST, 4 hours 59 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LAKE CHARLES LA 931 AM CDT THU JUL 14 2005 .SYNOPSIS...SURFACE HIGH FROM THE EAST WILL MAINTAIN A LIGHT FLOW FROM THE GULF WHILE AN UPPER LEVEL TROUGH EXTENDING INTO ARKANSAS AND TEXAS FROM THE OHIO VALLEY WILL MAINTAIN UNSTABLE CONDITIONS FOR AT LEAST THE NEXT COUPLE OF DAYS. && .UPDATE...ONLY A MINOR TWEAK DOWN ON TEMPS AT JASPER AND ALEXANDRIA... OTHERWISE NO CHANGES TO GOING FORECAST. WILL TAKE OUT MORNING WORDING ON ZONE UPDATE. && .MARINE...NO CHANGES. SCATTERED THUNDERSTORMS REMAINING WITHIN 40 NM OF THE COAST. && .UPDATED POINT TEMPS/POPS... KLCH 88 76 88 75 / 60 30 60 40 KBPT 89 75 88 76 / 60 30 60 40 KAEX 87 74 89 74 / 60 40 60 40 KLFT 88 76 88 75 / 60 30 60 40 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. && 11
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 600 AM CDT THU JUL 14 2005 GMZ450-455-470-475-LAZ027>033-041>045-051>055-TXZ180>182-201-215-216- 151100- ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON-EVANGELINE- HARDIN-IBERIA-JASPER-JEFFERSON-JEFFERSON DAVIS-LAFAYETTE- LOWER ST. MARTIN-NEWTON-ORANGE-RAPIDES-ST. LANDRY-ST. MARY-TYLER- UPPER ST. MARTIN-VERMILION-VERNON- INCLUDING THE CITIES OF...WOODVILLE...PORT ARTHUR...ORANGE...NEWTON... KOUNTZE...JASPER...BEAUMONT...OBERLIN...ABBEVILLE...VILLE PLATTE... OPELOUSAS...NEW IBERIA...MORGAN CITY...MARKSVILLE...LEESVILLE...LAKE CHARLES...LAFAYETTE...JENNINGS...DERIDDER...CROWLEY...CAMERON AND ALEXANDRIA .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS MORNING, BECOMING MORE NUMEROUS. LOCALIZED FLOODING RAINS ARE POSSIBLE. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY AND SATURDAY. LOCALIZED FLOODING RAINS ARE POSSIBLE. THEN, RAIN CHANCES DECREASE FOR THE REMAINDER OF THE PERIOD. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS, HAM RADIO OPERATORS, AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT ANTICIPATED TODAY. 21
The Lake Charles radar (KLCH), 77 km away, was scanning. The volume nearest the first event began at 19:32 UTC.
1 flash flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463412.